MathSciNet Relay Station
MathSciNet bibliographic data
MR2718410 92D30 (34F05)
Chen-Charpentier, Benito M.; Stanescu, Dan Epidemic models with random coefficients. Math. Comput. Modelling 52 (2010), no. 7-8, 1004–1010.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement